Thursday, August 21, 2014
Thursday, February 19, 2009 rockinw, Community Member, asks

Q: can a epidural steroid inection cause frequent urination at nite

my husband has lower back pain and numbness. he received 2 epidural steroid injections in a 2 week period and he is now up every hour on the hour at nite having to urinate.

He also has a sore tongue. I wanted to know are these side effects from the injections or is this somethng we need to go to the
Doctor about.

 

 

Answer This
Answers (1)
an angel, Community Member
8/25/11 9:47am

I have had the injections and had dry sore mouth and frequent urinations and a salty taste in mouth and finally it was so bad I went to emergency room and it was caused from steriods in injections and the steroid packet.  MY mouth is better and also I was told to not drink over 2 liters of liquid a day.  Be careful.  the doctors said that they had patient that almost died from steroid injections. 

Reply
Answer This

Important:
We hope you find this general health information helpful. Please note however, that this Q&A is meant to support not replace the professional medical advice you receive from your doctor. No information in the Answers above is intended to diagnose or treat any condition. The views expressed in the Answers above belong to the individuals who posted them and do not necessarily reflect the views of Remedy Health Media. Remedy Health Media does not review or edit content posted by our community members, but reserves the right to remove any material it deems inappropriate.

By rockinw, Community Member— Last Modified: 08/25/11, First Published: 02/19/09